Celexa Burning Sensations, Celexa, Anxiety, Burning Sensation, Rapid Heartbeat
I have experienced burning sensations from Celexa.
Nervousnelly - I have experienced the same thing on celexa which in turn increases my anxiety and makes me very nervous. I am just sitting there and I get a burning feeling through the whole left side of my chest and start to feel lightheaded and nervous from that, it is horrible and I am wondering if that ever goes away? I have only been on Celexa for about 2 1/2 weeks now and I almost feel worse than I did in the first place
Nervousnelly - I have experienced this also. I am just sitting there and all of a sudden I get a hot, burning sensation up one side of my chest and get very hot, which n turn increases my anxiety and makes me lightheaded. I have only been on Celexa for 2 1/2 weeks now and I almost feel worse than I did prior to taking it, almost curious if I should continue taking it? Does all this go away eventually??
Frail1 - I just started taking it 2 weeks ago and it happened to me last night. But symptoms were so strange, got tingling in my tongue then a rapid heartbeat and burning down both arms. It went away after 2 minutes. I finally went to sleep but kept waking up with these buring sensation making their way through my body it seems to start as this weird burning in the middle of my chest every time and then one episode was just my torse then later another down my legs and yet another on my back. I could swear when I touch any of the spots they would be hot by they aren't and they aren't red either. It kind of feels like a sunburn. I'm going to stop taking this stuff, I hope it is still early enough that I don't get withdrawl symptoms.